# SDR ABXA2020021409034

- Difficulty date: February 9, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N372CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 88,128 hours, 29,518 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T36001
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SKIN, LH WING UPPER PANEL, EXPOSED CORE AROUND SAFETY LINE ATTACH POINT.  THE AIRPLANE WAS GROUNDED.
